UCR

Department of Mathematics



Bun Wong Publications


Technical Publications

[1] “On the complex analytic structures and singularities of space of flat bundles over complex manifolds”, Thesis, Princeton University, (1973).

[2] “Singularities of space of flat bundles over complex manifolds”, Trans. AMS 231, No. 2, (1977), 451-461.

[3] “Negative tangent bundles and hyperbolic manifolds”, AMS 61, No. 1 (1976) 90-92.

[4] “On the automorphism groups of compact measure hyperbolic manifolds and complex analytic bundles whose fibers are compact measure hyperbolic”, Proc. AMS 62, No.1 (1977), 54-56.

[5] “On the holomorphic curvature of some intrinsic metrics”, Proc. AMS 65, No.1 (1977), 57-61.

[6] “Characterization of the unit ball in Cn by its automorphism group”, Invent. Math. 41 (1977), 253-257.

[7] “Some geometric properties of compact complex manifolds uniformized by bounded domainsin Cn” , Geometric theory of several complex variables, RIMS Kokyuroku No. 340 (1978), Kyoto University, 69-73.

[8] “A maximum principle on Clifford torus and non-existence of proper holomorphic map from the ball to polydisc”, Pacific Journal 87, No. 1 (1980), 211-222.

[9] “Curvature and pseudoconvexity on complex manifolds”, Advances in mathematics 37 (1980), 99-104.

[10] “On the uniformization of compact Kahler surfaces of negative curvature”, Journal of Differential Geometry 16, (1981), 407-420.

[11] “Fitness and rigidity theorems for holomorphic mappings”, Michigan Journal 28 (1981), 289-295, (with M. Kalka and B. Shiffman).

[12] “Characterization of bounded domains covering Zariski open sets”, American Journal of Mathematics (1984), 1481-1487, (with Mok Ngai-Ming).

[13] “Simply connected compact complex manifolds with negative tangent bundles”, Math. Z. 185 (1984), 217-223.

[14] “An estimate of the gap of the first eigenvalues in the Schrodinger operator”, Ann. Scuola Norm. Sup. Pisa., Serie IV-Vol. XII n.2 (1985), 319-333, (with I.M. Singer, S.T. Yau, Stephen S.T. Yau).

[15] “Two moduli problems and some of their connections with Differential geometry”, See Bull. Math. 3(1979), 175-192, (with K.F. Lai).

[16] “A class of compact complex manifolds with negative tangent bundles:, Proceedings of the Symposia in Pure Math. Amer. Math. Soc., Providence, R.I., Complex Analysis of Several Variables, Vol. 41 (1984), 217-223.

[17] “A global moduli space of ample subvarieties of compact Kähler manifolds with strongly negative curvature tensor (I), Math. Ann. 277 (1987), 605-615.

[18] “A note on pseudoconvexity and proper holomorphic mappings”, Proc. AMS Vol. 102, No. 3, March 1988, pp. 646-650.

[19] “Curvature and proper holomorphic mappings between bounded domains in Cn”, Rocky Mountain Journal of Mathematics Vol. 20, No. 1, Winter 1990, pp. 179-197, (with E.B. Lin).

[20] “Boundary localization of the normal family of holomorphic mappings, and remarks on existence of bounded holomorphic functions on complex manifolds”, Illinois Journal of Mathematics, Vol. 34, No. 3, (Fall 1990), pp. 656-664.

[21] “A theorem on the uniformization of compact hermitian manifolds with constant negative holomorphic curvature”, Indiana University Math. Journal Vol. 40, No. 2 (1991), 353-362.

[22] “Schwarz lemmas and hermitian manifolds with constant holomorphic curvature”, Proceedings of symposia in Pure Mathematics, AMS Providence, RI, Several complex variables and complex geometry, (1989) at Santa Cruz, vol. 52 (1991), Part 2, 593-600.

[23] “Homotopy compact complex surface with negative tangent bundles”, Pacific Journal of Mathematics Vol. 151, No. 2 (1991), 369-377.

[24] “An inequality of an intrinsic measure on bounded domains of Cn”, Rocky Mountain Journal of Mathematics, Vol. 22, No. 3 (1992), 825-836, (with Wing-Sum Cheung).

[25] An Appendix to “Curvature and proper holomorphic mappings between bounded domains”, Rocky Mountain Journal of Mathematics, Vol. 21, No. 2, Spring 1991, pp. 913-914.

[26] “Characterization of the bidisc by its automorphism group”, American Journal of Mathematics, 117 (1995), 279-288.

[27] “On the singularity of the boundary of a convex domain admitting a non-compact automorphism”, Proceedings of the International Conference of Singularities and Complex geometry at Beijing, 1994, AMS/IP in Advanced Mathematics, V.5, 1997, 265-274.

[28] “On some Chern polynomials of a compact complex manifold covered by a bounded domain”, Complex Variables, Vol. 29 (1966), 333-341

[29] “An application of Einstein-Kahler matrics to proper holomorphic mappings between pseudoconvex domains”, Pacific Journal of Mathematics, V. 184, No. 1, 1998, 50-55.

[30] “On a Smoothly Bounded Domain in C2 with Non-compact Automorphism Group”, Math Annalen 310, 183-196 (1998), (with S. Fu).

[31] “Toward the classification of smooth domains with non-compact automorphism groups”, Proceedings of the International Conference in Several Complex Variables and Algebraic Geometry at Hong Kong University (Summer 1995), Seminar Notes 1998, 50-55.

[32] “On Strictly Pseudoconvex Domains in C2 with Kähler-Einstein Bergman Metrics”, Mathematical Research Letters 4, 697-703 (1997), (with S. Fu).

[33] “On a domain in C2 with generic piecewise smooth Levi-flat boundary and non-compact automorphism group”, Complex Variables 42 (2000), No. 1, 25-40 (with S. Fu).

[34] “A smoothly bounded domain in a complex surface with a compact quotient”, Mathematica Scandinavica 91 (2002), 82-90 (with W.S. Cheung, S. Fu, and Steven G. Krantz).

[35] “Hermitian metric with constant holomorphic sectional curvature on convex domains”, International Journal of Mathematics, Vol. II, No. 6 (2000) 849-855, (with W.S. Cheung).

[36] “Some remarks on the local moduli of tangent bundles over complex surfaces”, American Journal of Mathematics, 125 (2003), 1029-1035 (with W.S. Cheung, Stephen S.T. Yau).

[37] “On complex manifolds with non-compact automorphism groups”, Contemporary Mathematics, AMS, Vol. 332 (2003), 287-304.

[38] “Refined gradient bounds, Poisson equations and some applications to open Kahler manifolds”, Asian Journal of Mathematics, Vol. 7, No. 3, 337-364, September 2003, (with Qi Zhang).

[39] “On a non-abelian invariant on complex surfaces of general type”, Science in China Series A: Mathematics, Vol.49, No. 12, 1897-1900, 2006, (with W.S. Cheung).

[40] “Bundle rigidity of complex surfaces”, Proceedings of the third International Congress of Chinese Mathematicians (2004), 193-196, Volume 42, No.12, 2008, AMS/IP, Studies in Mathematics, (with W.S. Cheung).

[41] “Remarks on two theorems of Qi-Keng Lu”, Science in China Series A: Mathematics, Volume 51, No. 4, 773-776, 2008, (with W.S. Cheung).

[42 ] “ On complex surfaces of cotangent dimension two”, Proceedings of the 4th International Congress of Chinese Mathematicians (2007), Volume 2, 559-568, Higher Educational Press, Advanced Lectures in Mathematics.


More Information

General Campus Information

University of California, Riverside
900 University Ave.
Riverside, CA 92521
Tel: (951) 827-1012

Career OpportunitiesUCR Libraries
Campus StatusMaps and Directions

Department Information

Department of Mathematics
Surge 202

Tel: (951) 827-3113
Fax: (951) 827-7314

Office Hours: 9:00 a.m. - 11:45 a.m. & 1:00 p.m. - 4:00 p.m.

Related Links

Footer